Header menu link for other important links
Cosmological models with constant deceleration parameter in Nordtvedt's theory
V.B. Johri,
Published in Springer India
Volume: 42
Issue: 6
Pages: 473 - 481
Exact solutions of the field equations of Nordtvedt's theory for spatially flat FRW models with constant deceleration parameter have been obtained. Singular solutions with (i) power-law (ii) exponential expansion have been studied in Nordtvedt's theory where the coupling parameter ω is a function of the scalar field φ. © 1994 the Indian Academy of Sciences.
About the journal
JournalData powered by TypesetPramana
PublisherData powered by TypesetSpringer India